# SDR N6WA20140103002

- Difficulty date: January 3, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 25,125 hours, 17,913 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

SMOKE AFT FAN WARNING, LAVATORY EXHAUST FAN CB POPPED.  DEFERRED AFT EXHAUST FAN IAW MEL 21-23-02 CAT C.
